# SDR UALA2011011000138

- Difficulty date: January 8, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 72,433 hours, 20,860 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Out Of Position
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAN'T ARM DOOR 3L.  REPOSITIONED STRAP.  OPS NORMAL.
